MathSciNet Relay Station
MathSciNet bibliographic data
MR2254549 11F55 (11G35 14G35)
Bellaïche, Joël Relèvement des formes modulaires de Picard. (French) [Lifting of Picard modular forms] J. London Math. Soc. (2) 74 (2006), no. 1, 13–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement